# SDR ASOA051146

- Difficulty date: December 23, 2005
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N974EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7594
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: S1868
- Condition: Faded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR INSPECTION IN MCN, THE PASSENGER DOOR EXIT PLACARD WAS FOUND TO NEED REPLACING.  MAINTENANCE REMOVED AND REPLACED THE PASSENGER DOOR EXIT PLACARD.  (M)
